# SDR FDEA2018080751928

- Difficulty date: July 25, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA002165
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE SHEAR TIE WAS FOUND CORRODED UNDER THE FRAME BS 1967, LONGERON 50R.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG AGA0021-65.
